# SDR C77A201507300038

- Difficulty date: July 25, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Part serial: 0516
- Condition: Faulted
- Location: Brake System
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A018221 EMERGENCY PARKING BRAKE HYD FUSE OF SYSTEM 2 FAILED FUNCTIONAL TEST OF TASK CARD 32-40-00-001-RH.  R & R NR 2 EMERGENCY BRAKE FUSE IAW AMM 32-44-07.  PERFORMED OPERATIONS CHECK IAW AMM 32-44-07.  OPERATIONS & LEAK CHECKS GOOD ON WORK ORDER 14632391C3.  PN 38-909500-4, SN 0516.
